# SDR 98UAL900194

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Engine: Pwa PW2037
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cabin
- Component: Pilkington, PA65457914AS
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD SHORTLY AFTER TAKEOFF DUE TO LOOSE PASSENGER WINDOW FRAME.  *S/D*  BOTH PASSENGER WINDOWS AT ROW SIX ON THE RIGHT HAND SIDE OF FUSELAGE EXHIBITED DAMAGE DUE TO MISPLACEMENT OF GROUND POWER UNIT ON RAMP PRIOR TO DEPARTURE.  ACCOMPLISHED VISUAL INSPECTION OF SURROUNDING STRUCTURE AND PERFORMED CONDUCTIVITY CHECK OF FUSELAGE SKIN WITH NO DEFECTS NOTED.  BOTH DISCREPANT WINDOWS REPLACED WITH NEW WINDOW ASSEMBLIES PER THE MM.
